Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011 (2011), Article ID 202015, 16 pages
http://dx.doi.org/10.1155/2011/202015
Research Article

Complete Convergence for Weighted Sums of Sequences of Negatively Dependent Random Variables

College of Science, Guilin University of Technology, Guilin 541004, China

Received 30 September 2010; Accepted 21 January 2011

Academic Editor: A. Thavaneswaran

Copyright © 2011 Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, no. 5, pp. 1137–1153, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Bozorgnia, R. F. Patterson, and R. L. Taylor, “Limit theorems for ND r.v.’s,” Tech. Rep., University of Georgia, Athens, Ga, USA, 1993. View at Google Scholar
  3. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar
  4. M. Amini, Some contribution to limit theorems for negatively dependent random variable, Ph.D. thesis, 2000.
  5. V. Fakoor and H. A. Azarnoosh, “Probability inequalities for sums of negatively dependent random variables,” Pakistan Journal of Statistics, vol. 21, no. 3, pp. 257–264, 2005. View at Google Scholar · View at Zentralblatt MATH
  6. H. R. Nili Sani, M. Amini, and A. Bozorgnia, “Strong laws for weighted sums of negative dependent random variables,” Islamic Republic of Iran. Journal of Sciences, vol. 16, no. 3, pp. 261–265, 2005. View at Google Scholar
  7. O. Klesov, A. Rosalsky, and A. I. Volodin, “On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables,” Statistics & Probability Letters, vol. 71, no. 2, pp. 193–202, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Q. Y. Wu and Y. Y. Jiang, “The strong consistency of M estimator in a linear model for negatively dependent random samples,” Communications in Statistics, vol. 40, no. 3, pp. 467–491, 2011. View at Publisher · View at Google Scholar
  9. H. P. Rosenthal, “On the subspaces of Lp(P>2) spanned by sequences of independent random variables,” Israel Journal of Mathematics, vol. 8, pp. 273–303, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. W. F. Stout, Almost Sure Convergence, Academic Press, New York, NY, USA, 1974.
  11. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. D. L. Li, M. B. Rao, T. F. Jiang, and X. C. Wang, “Complete convergence and almost sure convergence of weighted sums of random variables,” Journal of Theoretical Probability, vol. 8, no. 1, pp. 49–76, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. H.-Y. Liang and C. Su, “Complete convergence for weighted sums of NA sequences,” Statistics & Probability Letters, vol. 45, no. 1, pp. 85–95, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Y. Wu, “Convergence properties of pairwise NQD random sequences,” Acta Mathematica Sinica. Chinese Series, vol. 45, no. 3, pp. 617–624, 2002 (Chinese). View at Google Scholar · View at Zentralblatt MATH
  16. Q. Y. Wu, “Complete convergence for negatively dependent sequences of random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 507293, 10 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. S. H. Sung, “Moment inequalities and complete moment convergence,” Journal of Inequalities and Applications, vol. 2009, Article ID 271265, 14 pages, 2009. View at Google Scholar · View at Zentralblatt MATH